# SDR WX0A2014071672021

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 24DEF.  RELAMPED IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
